Anonymous

why does the skin looks thin whe using retin-a?

Answers (1)

12 Aug 2009

Retin A (tretinoin) is a Vitamin A cream used to treat acne. The cream can make your skin very sensitive to sunburn and can initially make your skin look worse (inflammed) before it gets better. You should continue with treatment if tolerable. It can take weeks or months before an improvement is noticed. Your skin should not look thin. If it looks discoloured you should see your doctor. You will find some useful information here.
http://www.drugs.com/mtm/tretinoin-topical.html

Votes: +0
ErikLakies 9 May 2012

great. Order it

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Photoaging of the Skin - how does this work if you have freckles?

I have sun spots from age and am post menapausal. My skin has done a 360 now with age spots and wrinkles I bought some retin A but am unsure if my ...

1 answer 25 Oct 2009

Retin A Micro Gel - hi iam vince and id like to know if this product can be used on men and will it?

... help for a more healthyer skin as i dont have acne

2 answers 19 Nov 2009

Retin-A - how long do you have to wait to see results when using retin a for acne?

i am using it for acne , its been 6 weeks and i cant see results it made my acne worse. should i keep using it?

2 answers 25 Jul 2012

Retin-A - Should I purchase Retin -A??? Am confused please rply me?

I do not have pimples but there are scars on my face with open pores as well as blackheads and whiteheads. My skin is of sensitive types. Should i ...

1 answer 24 Jul 2013

Retin-A - Hi, I just started using Retin A and I know that it does get worse before it gets better.?

I'm wondering if I should stop applying moisturizer after because my skin hasn't started peeling which is what's supposed to happen.

0 answers 28 May 2014